# SDR CA151215004

- Difficulty date: December 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,792 hours
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 312241912
- Condition: Malfunctioned
- Location: Engine
- Part time: 5,422 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED ENGINE SURGES ON CLIMB AT 15000 FEET, TORQUE DROP OF 5%. AIRCRAFT DIVERTED AND THE FADEC WAS REPLACED. THE ENGINE TESTED SERVICEABLE. DURING THE NEXT FLIGHT,   THE DEFECT OCCURRED AGAIN. THE FMU WAS REPLACED. A SATISFACTORY TEST FLIGHT WAS CARRIED OUT WITH NO FURTHER DEFECTS. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
